Skip to Main content Skip to Navigation
New interface
Journal articles

Quantifying Biomolecule Diffusivity Using an Optimal Bayesian Method

Abstract : We propose a Bayesian method to extract the diffusivity of biomolecules evolving freely or inside membrane microdomains This approach assumes a model of motion for the paticle considered, namely free Brownian motion or confined diffusion In each framework, a systematic Bayesian scheme is provided for estimating the diffusivity We show that this method reaches the best performances theoretically achievable Its efficiency overcomes that of widely used methods based on the analysis of the mean-square displacement The approach presented here also gives direct access to the uncertainty on the estimation of the diffusivity and predicts the number of steps of the trajectory necessary to achieve any desired precision Its robustness with respect to noise on the position of the biomolecule is also investigated
Document type :
Journal articles
Complete list of metadata

Cited literature [49 references]  Display  Hide  Download
Contributor : Denis Roura Connect in order to contact the contributor
Submitted on : Friday, April 18, 2014 - 9:59:32 AM
Last modification on : Thursday, April 7, 2022 - 10:10:16 AM
Long-term archiving on: : Sunday, April 2, 2017 - 11:55:20 PM


Publisher files allowed on an open archive




Guillaume Voisinne, Antigoni Alexandrou, Jean-Baptiste Masson. Quantifying Biomolecule Diffusivity Using an Optimal Bayesian Method. Biophysical Journal, 2010, 98 (4), pp.596-605. ⟨10.1016/j.bpj.2009.10.051⟩. ⟨hal-00807878⟩



Record views


Files downloads